Thanks for putting up your question on Just Answer, and requesting me personally to answer it.
Your problem is due to excess of saliva. Excess saliva could be because of:
1. Excess production of saliva: This is called as sialorrhoea. Salivary secretion can be reduced by certain types of medication, like anti-histaminic drugs. However, the cause for the excess production of saliva must be found out first. In most cases saliva production increases when there is a foreign body in the oral cavity
. It can also increase in some salivary gland diseases and as a side effect of some medications. I suggest you see a dentist
or a physician ASAP, so that you can get a prescription to reduce your salivary secretions. If your insurance situation does not allow you to immediately do so, then you can purchase any OTC anti-allergic drug, it will have the same effect.
2. Poor muscular control: Your salivary production may be within normal limits, but your muscle tone might be less than adequate.Once your dentist gives you a clean bill of health as fas as saliva volume goes, then you can consult a speech therapist for improving your muscle tone.
Hope this answers your question. Feel free to contact me again for more information.
Please leave a positive rating if my answer has helped you. I do not get credit for it otherwise!